# SDR 97FDEA00755

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 K-FLAP BULLNOSE CORRODED ON O/B BONDING JUMPER.  *S/D*  REMOVED CORROSION AND REPAIRED NR 2 K-FLAP O/B BULLNOSE BONDING JUMPER UPPER ATTACH POINT IAW FED-EX SRM 57-50-3.
